# SDR IPXA2021112076176

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 23,987 hours, 14,957 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NACANNOT PREFLIGHT THE ESCAPE SLIDE, PRESSURE GAUGE IS NOT VISIBLE IN THE SLIDE PACK HOUSING WINDOW.R/R DOOR SLIDE PER MM 25-61-21-0401. THIS CLEARS M763622.
